One of the side effects of Temsirolimus, the chemo drug I’ve been on for seven weeks is that it makes me super duper itchy scratchy.
It’s almost like what I would imagine water torture would be like. It’s relentless and if you attend to it then it only gets worse.
But it’s sonhard to ignore!!
The sensation is all over my body from my toes to my scalp. It sometimes feels like my skin is cold which is a weird feeling and to be honest it’s quite unproductive as anywhere my clothes touch my skin I get a rash or hive like bumps.
I’m trying Benadryl to see if it helps and I kinda think it does. The Benadryl has a weird side effect of giving me restless leg syndrome, and that’s just weird. It also makes me kinda sleepy too.
As I type this I’m wondering why I am dedicating a whole post to being itchy...
I have many other side effects, and the list on this drug was the longest of all, but to be honest I’m tolerating everything quite well so I really have nothing to complain about.
Maybe this post is my way of saying don’t touch me too much, maybe it is my way of saying the battle continues, or perhaps it’s simply a bit of over communication- I tend to do that.
Going for a bike ride around the reservoir now - what are the odds of hives showing up in my crotchety?